# SDR UIEA2017082601549

- Difficulty date: August 26, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 94,405 hours, 17,581 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sensor
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF AT LOW SPEED DUE TO NO N1 ADVANCE ON NR 3 ENGINE.  ADJUSTED THE FEEDBACK SENSOR FOR THE NR 3 ENGINE THRUST REVERSER, OPS CHECKED NORMAL IAW AMM 78-34-10-404.
